# SDR HALA2023080100035

- Difficulty date: July 31, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 38,038 hours, 65,235 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATB - NOSE GEAR WOULD NOT RETRACT AFTER TAKE OFF. PERFORMED B717 FIM TASK 32-30 TASK 802. NO DAMAGE, NO LEAKS NOTED. NFT. PER FIM 32-30 TASK 802 FAULTS WAS INTERMERITTENT. CYCLED GEAR 6 TIMES. NO FAULTS FOUND. OK FOR SVC
